Comment on 'Relativistic extension of shape-invariant potentials'

dc.contributor.authorCastro, Antonio S. de [UNESP]
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-27T11:20:29Z
dc.date.available2014-05-27T11:20:29Z
dc.date.issued2002-07-26
dc.description.abstractThis comment criticizes the recently published approach of Alhaidari for solving relativistic problems. It is shown that his gauge considerations are inaccurate and that the class of exactly solvable relativistic problems is not as large as the author claims.en
dc.description.affiliationUNESP Campus de Guaratinguetá DFQ, Caixa Postal 205, 12516-410 Guaratinguetá SP
dc.description.affiliationUnespUNESP Campus de Guaratinguetá DFQ, Caixa Postal 205, 12516-410 Guaratinguetá SP
dc.format.extent6203-6204
dc.identifierhttp://dx.doi.org/10.1088/0305-4470/35/29/404
dc.identifier.citationJournal of Physics A: Mathematical and General, v. 35, n. 29, p. 6203-6204, 2002.
dc.identifier.doi10.1088/0305-4470/35/29/404
dc.identifier.issn0305-4470
dc.identifier.scopus2-s2.0-0037178672
dc.identifier.urihttp://hdl.handle.net/11449/66940
dc.identifier.wosWOS:000177512500024
dc.language.isoeng
dc.relation.ispartofJournal of Physics A: Mathematical and General
dc.rights.accessRightsAcesso aberto
dc.sourceScopus
dc.titleComment on 'Relativistic extension of shape-invariant potentials'en
dc.typeCarta
dcterms.licensehttp://iopscience.iop.org/page/copyright
unesp.author.lattes5811700083195480[1]
unesp.author.orcid0000-0001-8802-8806[1]
unesp.campusUniversidade Estadual Paulista (Unesp), Faculdade de Engenharia, Guaratinguetápt

Arquivos